toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Arevalo, I., Hernandez, R., Martin, M. J., & Vukotic, D. (2018). On weighted compositions preserving the Caratheodory class. Mon.heft. Math., 187(3), 459–477.
toggle visibility
Chuaqui, M., Hernandez, R., & Martin, M. J. (2017). Affine and linear invariant families of harmonic mappings. Math. Ann., 367(3-4), 1099–1122.
toggle visibility
Ferrada-Salas, A., Hernandez, R., & Martin, M. J. (2017). On Convex Combinations Of Convex Harmonic Mappings. Bull. Aust. Math. Soc., 96(2), 256–262.
toggle visibility
Hernandez, R., & Martin, M. J. (2013). Quasiconformal Extension Of Harmonic Mappings In The Plane. Ann. Acad. Sci. Fenn. Ser. A1-Math., 38(2), 617–630.
toggle visibility
Hernandez, R., & Martin, M. J. (2013). Stable geometric properties of analytic and harmonic functions. Math. Proc. Camb. Philos. Soc., 155(2), 343–359.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Criteria for univalence and quasiconformal extension of harmonic mappings in terms of the Schwarzian derivative. Arch. Math., 104(1), 53–59.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Pre-Schwarzian and Schwarzian Derivatives of Harmonic Mappings. J. Geom. Anal., 25(1), 64–91.
toggle visibility
Hernandez, R., & Martin, M. J. (2022). On the Harmonic Mobius Transformations. J. Geom. Anal., 32(1), 18.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print